MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SCREW, FIXATION, BONE
Catalog Number P99-190-TX06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the surgeon was attempting to insert a screw; the driver fractured.The surgery was completed.No harm or delay to the patient or user.Attempts have been made and all information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
SCW DRV ATTCH CAN AO HX-6
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24507397
Report Number3008650117-2026-00058
Device Sequence Number10509992
Product Code HWC
UDI-Device Identifier00889795052070
UDI-Public(01)00889795052070(10)TC2205853
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TX06
Device Lot NumberTC2205853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexMale